MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT

VYAIRE MEDICAL INC. VITAL SIGNS; VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT
Model Number 1552016
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Respiratory Arrest (4461)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 16 jan 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the circuit broke while being used on a patient.Patient stable but 5 minute delay in treatment as a new circuit was obtained and reconnected.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 jan 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Affected device investigation: the defect of broken circuit was able to be confirmed based on the customer photos.The defect was observed where the 073- 007042ga (wye) and 073-007043a (connector) meet with the wye broken.The most likely root cause was identified as manufacturing related, if the connector is mated to far into the wye it may cause stress to the wye that can result in cracking or breaking of the component during use.Risk assessment: patient/caregiver: this failure has been included and assessed for risk in rma-20030d-circuit rev 2 under risk id bi-sl-sha-14 with a severity of 3/5 and an p of 1/5 which equates to a low risk.A review of the past 24 months shows sales of vital signs circuits (155201x) of (b)(4) and this is the 2nd complaint for cracked/broken wye.Using the equation (b)(4) we get a p1 of 1/5.With a p2 of 1/5 we get a p of 1/5 giving a risk level of low.Per table 1b of ref-20001-c1 rev 2 this gives an overall patient risk of low.Due to the overall risk remaining as low, the same as the risk management document.Therefore, this issue does not meet the carb escalation criteria regulatory/compliance risk: this failure does not meet the requirements for increased trend of incidents for the same failure mode which means the failure mode is considered a non-violative (low risk) regulatory/compliance risk per table 2 of ref-20001-c1.Conclusion: between the 2 risk impacts, none met the carb escalation criteria.Severity: 3/5 serious, rma-20030d-circuit rev 2, bi-sl-sha-13.Device history record (dhr) review: the device history record for the part number 1552016 with lot number 0004328944 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect, the complete lot was manufactured, inspected and released on 30jun2025 per our internal procedures and no issues were found.Complaint history review: this is the second complaint in the past 24 months for product with wye related to cracking/broken wye.
 
Event or Problem Description

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS¿ PEDIATRIC ANETHESIA BREATHING CIRCUIT
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key24104151
Report Number1314417-2026-00005
Device Sequence Number21414580
Product Code CAI
UDI-Device Identifier10190752118188
UDI-Public(01)10190752118188(10)0004328944
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1552016
Device Catalogue Number1552016
Device Lot Number0004328944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown